# SDR DALA2018061804058

- Difficulty date: June 16, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 76,452 hours, 34,149 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LESS THAN 1 MINUTE LAV SMOKE WARNING IN FIRST CLASS LAVATORY.  NOW SMOKE NOTED.  PASSENGER EXITED LAV JUST AS ALARM STOPPED.
